# SDR 95ZZZX2102

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 7500 · Engine Bleed Air System
- Part: Air Tube
- Part number: 6876667
- Condition: Cracked
- Location: Firewall Flange
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL OF CUSTOMER ACFT, THE ENGINE DISCHARGE AIR TUBE WAS FOUND CHAFED FORWARD OF THE FIREWALL FLANGE BY THE WAVY WASHER HAVING BEEN DISPLACED SOME HOW.  PART SENT IN FOR REPAIR.
